# SDR AALA202401318380

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 31280
- Aircraft time: 17,074 hours, 7,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Rows 21,26, 27c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHTS NOT WORKING AT 21C, 26C, ,27C. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST, NORMAL PER AMM 33-51-00.
